MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001271380
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).B3: date of event: used the first date of the month of the aware date as no event date was provided additional event and patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a broken hub occurred that required device replacement.A flexima all purpose drainage catheter was successfully implanted.However, within one week it was observed that the drainage catheter broke at the hub which resulted in pain.The patient was required to return to the hospital for device removal and replacement with a new drainage catheter.
 
Event or Problem Description
It was reported that a broken hub occurred that required device replacement.A flexima all purpose drainage catheter was successfully implanted.However, within one week it was observed that the drainage catheter broke at the hub which resulted in pain.The patient was required to return to the hospital for device removal and replacement with a new drainage catheter.It was further reported that no pain and discomfort was felt by the patient, and the device was exchanged for a new drain.It was noted that there was no difficulty changing the drainage catheter because they would usually be cut.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) medical center.B3: date of event: used the first date of the month of the aware date as no event date was provided.Additional event and patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.

Brand Name
FLEXIMA? APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23110947
Report Number2124215-2025-66342
Device Sequence Number9832631
Product Code FFA
UDI-Device Identifier08714729323143
UDI-Public(01)08714729323143(17)280415(10)36316407
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001271380
Device Catalogue NumberM001271380
Device Lot Number0036316407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date10/20/2025
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown